Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Leakage of sperm after masturbating, tiredness, sleepy. Reason and Treatment?

sir i am masturbating from 13yrs and my age is 24 now i have light yellow urine(i tested for jaundice but not in result found ) and when i masturbate after that sperm is leaking drops by drops until i urinate and after urination it will stop. after i masturbate i will get heavy tired and long sleeps and dull . plz suggest me what is the problem and medicines.
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  386
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi
looks like you need a break from this over counter regular routine of masturbation
its not bad if done in limits,,but doin it regularly can have some effects..
regarding yellow urine.it might be due to less intake of water..so hydrate yourself plenty with juices and water
try indulge in sports and some nice out door activities..do regular exercise and develop some sort of hobby
this will divert you from masturbation and after some time you will see a drastic change in you
its better to give things a break when they are over done
god bless
Answered: Tue, 31 Jul 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor